# SDR SWIA971598

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Engine: Pwa PW118B
- System (JASC): 5270 · Door Warning System
- Condition: Unknown
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SERVICE LIGHT ILLUMINATED IN FLIGHT.  RETURNED TO FIELD.  FOUND FORWARD CAM LOCK ON OUTBOARD REFUEL DOOR UNLOCKED.  FASTENED CAM LOCK.  OPS CHECKS GOOD.
